Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
SRM-485 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional through sales representative reported "ruptured".Later healthcare professional reported "severe capsular contracture", "very painful, uncomfortable, severely misshapen" and "large protruding area on top causing disfigurement".This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.